Multi-consensus of nonlinearly networked multi-agent systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

22 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)157-164
Journal / PublicationAsian Journal of Control
Volume17
Issue number1
Online published27 Nov 2013
Publication statusPublished - Jan 2015

Abstract

In this paper, a multi-consensus problem for networked multi-agent systems in a weighted and directed graph with a nonlinear protocol is investigated. By using convergence theory, matrix theory and the method of Lyapunov functions, a sufficient condition for the networked multi-agent systems to achieve multi-consensus is derived. And the agreement of each group is studied. A feedback controller for the networked multi-agent systems is then designed to drive the system to achieve multi-consensus. Numerical simulations illustrate the effectiveness of the theoretical results.

Research Area(s)

  • Multi-consensus, Networked multi-agent systems, Nonlinear protocol

Citation Format(s)

Multi-consensus of nonlinearly networked multi-agent systems. / Li, Juan; Guan, Zhi-Hong; Chen, Guanrong.

In: Asian Journal of Control, Vol. 17, No. 1, 01.2015, p. 157-164.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review